Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ron19

Member
  • Posts

    41
  • Joined

  • Last visited

Reputation

0 Neutral

About Ron19

  • Birthday 02/02/1988

Profile Information

  • Gender
    Male
  • Location
    Israel

Recent Profile Visitors

816 profile views
  1. Hey all.. well after long break i post here again.. year and a half almost for me and to say the truth my hair loss did subsided for a few months with almost no regrowth, my hair is stil thin all over but now i started minoxidil and today i found lots of hairs in the shower or just rubbing my hands in my hair(reminded me of how my hair came to this point in the first place). what do you guys think i should do with the minoxidil? stop it or wait the hairloss increase to stop?
  2. Thin all over. But mostly on the top. as my hair loss too..
  3. Well i do not use minoxidil now..but i did use it earlier it made my head itchy and i got bad case of dandruff from it so i stoped and all of it went away(as well as hair shed for 4 months.). my father made some statments that meybe right..1 i should not have hair loss from genetics so early as he now losing hair(not bald) and 69 and a half years old with grey hair.. 2 so it must be a poisoning from the isotretionin that also fucked my eyes and throat for so long.. He is M.D but his special
  4. lammar my doc told me that it isn't hormonal and it's accutane's fault but he worried about my temples..that may be genetic.. about the overall hair loss and texture change he told me to wait it out, it should come back. about the AA i can't force him to give me pills or whatever cause i'm a private and he is a major in the army. apparently that's whay he is the only derm who didn't try to push me prop or minoxidil and actually looked and tested my hair(seen the bed hair loss as he found hairs
  5. Hey there all.. sorry for not updating i currently back home, i was injured during army trainig(broken leg) so i was't home for a while. lammar i googled diffuse AA and saw some pics that are 100% like my hair loss. (its all over for me even back of my head got some patchy thin spots).. (edit) this is just what i got on the top:Well.. [Edited link out] my hair loss is now entering a year from when i stopped accutane....i hate this(so fucking thin all over).
  6. no not realy.. some worsened as my hair loss.. but i can think of a reason. my hair loss went normal after starting daily vitamin b complex and biotin intake.. now i almost have no time so i forget to take.. meybe thats whay my hair loss is so bad again.
  7. yes i am still suffering from the other side affects as well.. bitch.. but hey i manged to stay at one of the hardest boot camps in the I.D.F..one month left for me then the special trainig:) so i'm down to but not so bad yet. http://en.wikipedia.org/wiki/Golani_Brigade I'm now at the lightning battalion:)
  8. I'm sory to hear the things that are now happening to you man, try to make a conection to accutane thet the M.Ds acknowledge! then try to sue the hell out of the company.. it's not supposed to make your life go away..only make them better but still pretty much killed my self confidence.
  9. well i'm also seeing new growth as well now where my hair line goes.. but losing too much a day to get normal thickness.. so andy i think the propecia may not be the reason whay you have hair growth but keep us posted if the shed stops... if so i think i will go on prop..
  10. My liver was found some what demeged by the drug actualy.... by my lest tests.
  11. My new derm sayd that in that case only thing i can do is to wait and be optimistic as it is not usual mpb.. even if it worse there.
  12. I hope you will find an answer to our problem as my hair is sheddig like crazy for the 10 month! 2 months now after the second shed began..
  13. Hey all good to be back(well unfortunately). Jade I had B12 def' after accutane. i got shots and now take B50 sup which contains b12. I was at an Army derm who said that the hair loss i have is TE couse my whole hair is thin and the texture is very bad but my tempels may be gone forever(mpb style) so i might need to use minoxi on them. hope it's true cuase i still dont have re growth that may satisfy me. P.s i am still very dry and red and my eyes still get very dry. and now i got iron def' as w
  14. hey guys now i'm back for a day from the army so i have an update: my hair loss becoming more like it was at the beginning, more then a 100 a day for sure. some thing like 30-40 on the pillow and more then 50 in the shower. also when i brush it come out easily. it makes me sad cause i lost only 50 or so a day for a 4 months period(with no regrowth) and now i can see some new short black hairs all over the frontline but i'm afraid they won't grow. what can i say... perheps i'm done with hair and
×